# SDR 2022FA0000431

- Difficulty date: April 21, 2022
- Submitted: August 4, 2022
- Operation: General aviation
- Aircraft: N56LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11727
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 055032112
- Part serial: 25365910
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE REAR BULKHEAD ON THE PROPEELER SPINNER CRACKS IN THE SAME PLACE EVERY TIME. ITS THE OPENING AREA ON THE BULKHEAD THAT GOES AROUND THE PROPELLER WHERE THE NUT PLATE HOLDS THE SPINNER ON. NORMAL WEAR AND TEAR - SHOULDN'T BE. WE'VE HAD 3 NOW - ONE @ 768.7 HRS BACK IN 3/30/2019, ONE LAST WEEK - 3/3/2021 @ 1,748.0 HRS, AND NOW ONE TODAY 3/15/2021 @ 1,544.5 HRS. EACH AROUND THE NUT PLATE - WHICH INCLUDES THE SCREW STILL IN THE NUT PLATE.
